Proceedings of the Japan Academy, Series A, Mathematical Sciences

Twisted Alexander invariants and hyperbolic volume

Hiroshi Goda

Full-text: Open access

Abstract

We give a volume formula of hyperbolic knot complements using twisted Alexander invariants.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci. Volume 93, Number 7 (2017), 61-66.

Dates
First available in Project Euclid: 25 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.pja/1500969800

Digital Object Identifier
doi:10.3792/pjaa.93.61

Subjects
Primary: 57M27: Invariants of knots and 3-manifolds 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45} 57M50: Geometric structures on low-dimensional manifolds

Keywords
Twisted Alexander polynomial hyperbolic knot volume

Citation

Goda, Hiroshi. Twisted Alexander invariants and hyperbolic volume. Proc. Japan Acad. Ser. A Math. Sci. 93 (2017), no. 7, 61--66. doi:10.3792/pjaa.93.61. https://projecteuclid.org/euclid.pja/1500969800


Export citation